3 doctors weighed in:

Should i stop taking medication for h.Pilori if I have a rash on my tongue and it burns and my lips are dry. I am worried. Please help. Thanks.

3 doctors weighed in
1 doctor agrees

In brief: Yes

But, please consult with you doctor prior to stopping the medication.

In brief: Yes

But, please consult with you doctor prior to stopping the medication.
Dr. Richard Leaderman
Dr. Richard Leaderman
Thank
Dr. Pamela Asseff
Dentistry

In brief: Do not stop med

Do not stop taking medication.
See your dentist to confirm what is going on. It may be thrush but several other possibilities exist. Your dentist may recommend switching to another medication. Whatever is happening to your tongue may be do to something other than your medication.

In brief: Do not stop med

Do not stop taking medication.
See your dentist to confirm what is going on. It may be thrush but several other possibilities exist. Your dentist may recommend switching to another medication. Whatever is happening to your tongue may be do to something other than your medication.
Dr. Pamela Asseff
Dr. Pamela Asseff
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors